| Model Number |
PROFILE DRILL, MINI CMP FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event was confirmed as the visual evaluation of the received ar-8737-47 with batch 021834 noted that the distal tip of the returned drill had broken off.The broken pieces were not returned for investigation.A functional test was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to over-torquing/over-engaging the driver with the screw head.
Event or Problem Description
It was reported that during the surgery to treat a fracture, the device broke and a piece of it became lodged in the patient's bone.This was discovered during an x-ray examination the day after the operation.The broken-off piece remains permanently inside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.